Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: INCREASED cycling on Depakote?!?! cache-monkey

Posted by HappyGirl on April 27, 2005, at 0:03:27

In reply to INCREASED cycling on Depakote?!?!, posted by cache-monkey on April 26, 2005, at 22:12:36

Hi:
Possibly, ... you've been started experiencing 'hypomanic' episodes that the Depakote can NOT able to abate/diminish.

Depakote is a good 'first-starter' mood-stabilizer which I got upon having dx'ed with Bipolar almost seven years ago. However, Depakote does/can NOT help all of the problems you have as Bipolar, particularly dysphoria and semi-serious form of hypomania, including NOT lesser depressive side of Bp. In my personal opinon/view from the esperience, ... Depakote is a sort of 'weaker' mood-stabilizer in comparison to 'Lithium' on which I've been for the past six years. Then, ... probably, ... you might NOT get a desired efficacy from the Depakote, even the higher dosage, 1,000 mg.

No matter what form of Bipolar, milder or severe, Bipolar is still a Bipolar, ... it's quite a serious form of M.I. I have been living with this illness for more than six to seven years. With the med. combo., fortunately, I have a life I want, but still my life with Bipolar is a 'struggle,' particularly when there is/are stressful events which sometimes not avoidable in this society, as we all know.

In my suggestion, ... probably, you need to call your pdoc. to see whether you need to add other med., such as 'Seroquel' about which you've been thinking. It's a 'tough' to find a right med. combo. which could alleviate the symptoms you have. For me, it took almost two-three years to find the right combo., even I'm NOT med.-sensitive, but due to a semi.to serious form of my Bp.

In my knowledge from the experience along with the reading others', you seem to need an A.P. such as Seroquel(weakest A.P.). If this AP won't do anything on your 'hypomanic' episodes, then you may move up to a stronger AP, such as Zyprexa and Risperdal. After seeing some 'stabilization' on this combo./Depakote and Seroquel, your pdoc. might add other med., such as an anti-dep. In the meantime, try to stay same dosage/500 mg. of Depakote until you see your pdoc., as seeing the Depakote seems NOT giving you further improvement.

Just my opinion through the experience.
H.G.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[490189]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:HappyGirl thread:488557
URL: http://www.dr-bob.org/babble/20050423/msgs/490189.html